自动化学报
Home  |  Message  |  中文
Acta Automatica Sinica  2014, Vol. 40 Issue (11): 2573-2584    DOI: 10.3724/SP.J.1004.2014.02573
Current Issue| Next Issue| Archive| Adv Search |
Partial Stability Approach to Consensus Problem of Linear Multi-agent Systems
CHEN Yang-Zhou1, GE Yan-Rong1,2, ZHANG Ya-Xiao1
1. College of Electronic Information and Control Engineering, Beijing University of Technology, Beijing 100124, China;
2. College of Physics Science and Information Engineering, Hebei Normal University, Shijiazhuang 050024, China


Copyright © Acta Automatica Sinica
Supported by: Beijing Magtech